# SDR A6WA200440231

- Difficulty date: December 21, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 11,193 hours, 10,792 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Frozen
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER APPLICATION OF TAKEOFF POWER RT REVERSER UNLOCK CAS MESSAGE.  ABORTED TAKEOFF PRIOR TO 80 KNOTS.  ALL BRAKE TEMPS NORMAL.  FOUND ICE ON THRUST REVERSER NOT ALLOWING THRUST REVERSER TO STOW AND LOCK.  ON-CALL DEACTIVATED THRUST REVERSER, AIRCRAFT FERRIED AND PLACED ON MEL.
